# SDR WRNA200400016

- Difficulty date: November 14, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 68,568 hours, 18,214 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Nut
- Condition: Missing
- Location: Hatch Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW HEARD LOUD NOISE.  DISCOVERED OVERHEAD EMERGENCY EXIT HATCH LEAKING EXCESSIVELY.  RETURNED TO AIRFIELD, LANDING NORMAL.  MAINTENANCE FOUND NUT MISSING FROM EMERGENCY ESCAPE HATCH LATCH HANDLE AND BOLT LOOSE.  REINSTALLED BOLT AND NUT IAW B747 STD. PRACTICES.  PERFORMED CHECK OF PRESSURIZATION SYSTEM IAW B747 MM 21-31-00.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
